MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD NANO¿ ULTRA-FINE¿ PEN NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD NANO¿ ULTRA-FINE¿ PEN NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 8975
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unspecified number of bd nano¿ ultra-fine¿ pen needles were not functioning.The following information was provided by the initial reporter: when we pull the tag off, the needle is unable to insert into pen.We've seen this on several needles in the last few boxes we've used - the frequency is increasing on the current box.
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is unknown:  (b)(6) has been used as a default.  there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0134149.Medical device expiration date: 2025-06-30.Device manufacture date: 2020-05-13.Medical device lot #: unknown.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.
 
Event or Problem Description

Brand Name
BD NANO¿ ULTRA-FINE¿ PEN NEEDLES
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14002732
Report Number8041187-2022-00171
Device Sequence Number4452830
Product Code FMI
UDI-Device Identifier10885403897511
UDI-Public10885403897511
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8975
Device Catalogue Number320883
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer04/14/2022
Initial Report FDA Received Date04/04/2022
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown